More Information on Ibuprofen

Overdose Information

People who take too much ibuprofen may have overdose symptoms that could include but are not limited to:
 
  • Vomiting
  • Difficulty breathing
  • Dizziness
  • Excessive sleepiness
  • Coma.
     
If you happen to overdose, seek medical attention immediately.
 

Storage Methods

Store ibuprofen in an airtight container and keep it at room temperature.
 
Keep ibuprofen and all medications out of the reach of children.
 

What Should I Do If I Miss a Dose?

If you do not take your ibuprofen as scheduled, take your next dose as soon as you remember. If it is close to the next scheduled dose, skip the missed one and continue with normal dosing. Never take a double dose!
 

Strengths of Ibuprofen

Ibuprofen tablets, caplets, and oral suspension are available in several strengths.
 
Non-prescription strengths include:
 
  • Ibuprofen 100 mg
  • Ibuprofen 200 mg
  • Ibuprofen 50 mg/1.25 mL oral solution -- 1.25 mL contains 50 mg of ibuprofen
  • Ibuprofen 100 mg/5mL oral solution -- one teaspoon (5 mL) contains 125 mg of ibuprofen
     
Prescription strengths include:
 
Top Foods to Fight Inflammation

Ibuprofen Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.